# SDR DALA1222829257

- Difficulty date: March 24, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360392
- Condition: Corroded
- Location: Bs 758-769 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO HAS CORROSION SPOT ON 4EA. STRAPS LONGERON 28R AND 30 STA 758-769.  FABRICATED STRAPS PER DWG 9936578 AND 5936071.  INSTALLED PER MD 90 SRM 51-10-05 AND 51-30-05.
